MAUDE Adverse Event Report: CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

CARDINAL HEALTH GSTRO FEED TBE W/Y PRT 18FR; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number 8884720189
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer stated the balloon was broken.
 
Additional Manufacturer Narrative
Additional information: h4 device manufacture date added device evaluation: the device history record (dhr) was reviewed showing no discrepancy according to the failure mode reported.One sample was received for evaluation.This is a component supplied by an external supplier.A complaint notification and the returned sample was sent to the provider to initiate the investigation.The reported issue was confirmed.Upon evaluation, the balloon was verified to have a pinhole that prevented the inflation of the balloon.It¿s unknown how the pinholes could have formed because all devices are inspected in the manufacturing processes at the supplier¿s site, including a 100% balloon inflation inspection for a minimum duration where any failures would be identified and segregated accordingly.The definitive root cause cannot be determined.Current controls are in place which include training and certification of all production personnel and quality inspectors.Line clearances are performed and documented at each workstation.All molds, presses, and testing equipment used to manufacture the product line are documented within device history records and cleaned and calibrated when applicable.Controls surrounding the actual silicone material used include stringent storage, milling, cleaning, and extrusion rules.Detailed pictorial instructions are present at each workstation and deliver specific guidance for every step of the manufacturing process.To mitigate the risk of releasing devices with balloon issues, each unit is 100% tested during the process, where it is inflated and inspected visually prior to accepting the unit for distribution.Additionally, quality control inspects to verify the integrity of the balloon.The production floor contains pictures, reminders, and icons that no sharp objects are acceptable around workstations where the cuff bonding or testing occurs.With all the controls in place through the manufacturing process, this limits the risk of releasing nonconforming products.No actions are warranted at this time.This complaint will be used for tracking and trending purposes.

Brand Name
GSTRO FEED TBE W/Y PRT 18FR
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
calle 9 sur no. 125 cuidad ind
tijuana 22500
MX   22500
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15543047
Report Number9612030-2022-03414
Device Sequence Number5862433
Product Code KNT
UDI-Device Identifier10884521007284
UDI-Public10884521007284
Combination Product (Y/N)N
Initial Reporter CountryBR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8884720189
Device Catalogue Number8884720189
Device Lot Number2106834864
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/23/2022
Supplement Date Received by Manufacturer09/23/2022
Initial Report FDA Received Date10/05/2022
Supplement Report FDA Received Date12/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/19/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown